Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

No periods, PCOS. Prescribed pantecar-d, deviry. Ultrasound done. Treatment?

hi doctor, i am 18yrs old i have no periods since 6 months and my doctor suggested ultra sound and the result was pcos i was taking homoeo medicine and i got regular periods for 2 months and and i didn t get my periods till now so i went my family physician (allopath) and she prescribed deviry 10 mg with pantecar-d for 5 days single dose ...pls help me when i will get my periods after taking this medicine..
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Deviry 10 mg contains Medroxyprogesterone which is given for irregular menses, the other drug must be a pantaprazole which is given for gastritis problem.
You may have regular menses from next period.
But one sincere advice always try to follow one kind of medicine since there may be life threatening drug interactions between different medical fields which both the doctors may be unaware.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor